The aim of this note is to prove a representation theorem for left-invariant functionals in Carnot groups. As a direct consequence, we can also provide a Cyrillic capital letter GHE-convergence result for a smaller class of functionals.

Integral Representation of Local Left-Invariant Functionals in Carnot Groups / Maione, A.; Vecchi, E.. - In: ANALYSIS AND GEOMETRY IN METRIC SPACES. - ISSN 2299-3274. - ELETTRONICO. - 8:1(2019), pp. 1-14. [10.1515/agms-2020-0001]

Integral Representation of Local Left-Invariant Functionals in Carnot Groups

Maione A.;Vecchi E.
2019

Abstract

The aim of this note is to prove a representation theorem for left-invariant functionals in Carnot groups. As a direct consequence, we can also provide a Cyrillic capital letter GHE-convergence result for a smaller class of functionals.
1
Maione, A.; Vecchi, E.
Integral Representation of Local Left-Invariant Functionals in Carnot Groups / Maione, A.; Vecchi, E.. - In: ANALYSIS AND GEOMETRY IN METRIC SPACES. - ISSN 2299-3274. - ELETTRONICO. - 8:1(2019), pp. 1-14. [10.1515/agms-2020-0001]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/278862
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact